Witt vectors and a question of keating and rudnick

Research output: Contribution to journalArticle

14 Scopus citations


We prove an equidistribution result for certain families of L-functions attached to characters of the group of truncated "big" Witt vectors.

Original languageEnglish (US)
Pages (from-to)3613-3638
Number of pages26
JournalInternational Mathematics Research Notices
Issue number16
StatePublished - Aug 26 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Witt vectors and a question of keating and rudnick'. Together they form a unique fingerprint.

  • Cite this